×

zbMATH — the first resource for mathematics

Boundedly nonhomogeneous elliptic and parabolic equations in a domain. (English. Russian original) Zbl 0578.35024
Math. USSR, Izv. 22, 67-97 (1984); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 47, No. 1, 75-108 (1983).
Summary: The Dirichlet problem is studied for equations of the form \(0=F(u_{x^ ix^ j},u_{x^ i},u,1,x)\) and also the first boundary value problem for equations of the form \(u_ t=F(u_{x^ ix^ j}u_{x^ i},u,1,t,x),\) where \(F(u_{ij},u_ i,u,\beta,x)\) and \(F(u_{ij},u_ i,u,\beta,t,x)\) are positive homogeneous functions of the first degree in \((u_{ij},u_ i,u,\beta)\), convex upwards in \((u_{ij})\), that satisfy a uniform strict ellipticity condition. Under certain smoothness conditions on F and when the second derivatives of F with respect to \((u_{ij},u_ i,u,x)\) are bounded above, the \(C^{2+\alpha}\) solvability of these problems in smooth domains is proved. In the course of the proof, a priori estimates in \(C^{2+\alpha}\) on the boundary are constructed, and convexity and restrictions on the second derivatives of F are not used in the derivation.

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35B45 A priori estimates in context of PDEs
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35J25 Boundary value problems for second-order elliptic equations
35K20 Initial-boundary value problems for second-order parabolic equations
26B35 Special properties of functions of several variables, Hölder conditions, etc.
35B65 Smoothness and regularity of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI